# SDR SWAA2021062377015

- Difficulty date: May 25, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 70,552 hours, 41,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR PANEL 120CF CRACKED ; / FABRICATED FLOOR PANEL #120CF AS PER REF B737-700 AMM 25-52-01-201-801;FLOOR PANEL INSTALLATION WILL BE ACCOMPLISH ON T/C TTG8Q004EBSC;VERIFIED STEPS 1 TO 3;REMOVED FLOOR PANEL PER AMM25-52-01-201-801
